# SDR UIEA2024081200821

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING LOWER SKIN STG L-9.5 BTW RIB 30-30 WITH CRACK( RH WING LOWER SKIN STG L-9.5 BTW RIB 30-30 CRACK WAS REPAIRED IAW TRE 6757262 R1 ISSUED DATE 11/JUL/2024, SB AP767-57-016 REV 17/JUL/2019. NO FURTHER DEFECTS NOTED )
